# SDR DL72S991636

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: 2-L Door
- Component: 252046500
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 2L SAFETY WAS REPORTED BY F/A TO BE FLAPPING AGAINST OUTSIDE OF A/C AFTER T/O.  INSPECTED AREA, NO APPRECIABLE DAMAGE NOTED.  INSPECTED INTAKE NR 1 ENG, A-OK.  REPLACED DAMAGED STRAP.
